Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. Cramér
Title: Mathematical methods of statistics
Additional book information: (Princeton Mathematical Series, no. 9.) Uppsala, Almqvist and Wiksells, 1945; Princeton University Press, 1946. 16+575 pp. $6.00.

Review Information:

Reviewer: Henry Scheffé
Journal: Bull. Amer. Math. Soc. 53 (1947), 733-735
American Mathematical Society